Reply To: what if I mix HGH with insulin?
Written by Admiand on . Posted in
well, thanks for trying to answer and for your posts, however none of them is answering the question at all and there’s not a single helpful post, plus to that I am not going to be baited with your passive aggressive comments you made out there which, was expectable, to be honest.
First off I need to mention here the fact that the dosage it is not high enough for an hgh synergistic reaction in order to be considered dangerous. It is anywhere between 3 to maximum 4 iu at the best which surely doesn’t make it being dangerous at all.
Secondly I need to mention the fact that my slin use it is being monitored with a glucose monitor which I own. Thanks for trying to show care about not going hypo, however my slin routine it is already proven and I am never going hypo so I know what I am talking about.
But the third point is: I am seriously tired so much of all those weeding through all of these super self important ass here who is telling how freaking dangerous this thing can be. OMG, wow, are you being serious? Thanks man! I didn’t know that, I simply asked that question without having any idea about HGH and insulin at all. But wait a minute, are you trying to tell me that slin can kill you? Omfg, I’m going to be dropping it, thanks for saving me!
Is there someone who can help me with a good answer and not being such a self important ass? If you can’t answer the question, why writing a response here at all?